Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7404652, 7 pages
http://dx.doi.org/10.1155/2016/7404652
Research Article

Synchronization for a Class of Uncertain Fractional Order Chaotic Systems with Unknown Parameters Using a Robust Adaptive Sliding Mode Controller

Department of Mathematics and Physics, North China Electric Power University, 619 Yonghua North Street, Baoding, Hebei 071003, China

Received 10 March 2016; Revised 16 May 2016; Accepted 30 May 2016

Academic Editor: Riccardo Caponetto

Copyright © 2016 Yan Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Yan, “Synchronization for a Class of Uncertain Fractional Order Chaotic Systems with Unknown Parameters Using a Robust Adaptive Sliding Mode Controller,” Mathematical Problems in Engineering, vol. 2016, Article ID 7404652, 7 pages, 2016. https://doi.org/10.1155/2016/7404652.